# SDR CALA2025080807517

- Difficulty date: August 4, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 90,955 hours, 14,625 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE ON #2 ENGINE OUTBOARD TR MEASURING 10X11 IN. ESTIMATED TO BE LESS THAN 2.2 LBS BUT GREATER THAN 3.5OZ OF MATERIAL LOSS.DAMAGE IS AROUND 2 OCLOCK POSITION ON TR HALF FLAGGED SDR IDT REQUIRED FOR DAMAGE VERFICATION PER MANAGEMENT REQUEST VERIFED DAMAGE AS STATED ABOVE OK TO PROCEED WITH REPAIRS
